# SDR 99ZZZX2260

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311CM
- Make and model: Beech B100
- Aircraft serial: BE101
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 444EN496
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,618 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTED, WOULD NOT ENGAGE.  TROUBLESHOT AND FOUND THE LEFT MLG SQUAT SWITCH CONTACTS  DEFECTIVE INTERRUPTING THE CONTROL CIRCUIT TO THE START RELAY CONTROL BOX.
